On large deviations in load sharing networks

Murat Alanyali, Bruce Hajek

Research output: Contribution to journalArticlepeer-review


Three policies, namely optimal repacking, least load routing, and Bernoulli splitting, are considered for dynamic resource allocation in load sharing networks with standard Erlang type statistics. Large deviations principles are established for the three policies in a simple network of three consumer types and two resource locations and are used to identify the network overflow exponents. The overflow exponents for networks with arbitrary topologies are identified for optimal repacking and Bernoulli splitting policies and conjectured for the least load routing policy.

Original languageEnglish (US)
Pages (from-to)67-97
Number of pages31
JournalAnnals of Applied Probability
Issue number1
StatePublished - Feb 1998


  • Allocation
  • Erlang systems
  • Large deviations
  • Load balancing
  • Loss networks

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty


Dive into the research topics of 'On large deviations in load sharing networks'. Together they form a unique fingerprint.

Cite this